# SDR 2002UALA01289

- Difficulty date: August 7, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 43,340 hours, 6,972 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 416T281229
- Condition: Loose
- Location: Evac Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

'L WING SLIDE' EICAS MESSAGE DISPLAYED INTERMITTENTLY WITH EMERGENCY DOOR OVERHEAD LIGHTS FLICKERING.  TARGET ASSY BRACKET FOUND LOOSE IN OFF WING SLIDE COMPARTMENT.  SECURED BRACKET.
